Li, Lin (2016) Two weak solutions for some singular fourth order elliptic problems. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (1). pp. 1-9. ISSN 1417-3875
|
Text
p4382.pdf Download (364kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4382.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 May 2016 05:47 |
Last Modified: | 21 May 2016 05:47 |
URI: | http://real.mtak.hu/id/eprint/35325 |
Actions (login required)
Edit Item |